# SDR V0XD20180131002

- Difficulty date: January 31, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N186GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15165
- Aircraft time: 15,545 hours, 12,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: CC670340941S
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT & RT FS 280 CROSSBEAMS CRACKED. REMOVED AND REPLACED LT & RT FS 280 CROSSBEAMS IAW SRM 51-25-16, 51-21-11, 51-40-11, 51-42-06, 51-42-13, 51-42-21, 51-42-22 AMM 20-70-00.
